# SDR DHL2004803533

- Difficulty date: April 2, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Rt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INNER WING AFT TOP PANEL PLATING ACCESS DOOR (505F) INTERNAL DOUBLER TWO CRACKS DAMAGE (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-1 FIG 36.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D PG 21.  FABRICATED INTERNAL DOUBLER (7075-T6 0.063) IAW DC8 SRM 57-2-1 PG 133-134 FIG 36.  FABRICATED EXTERNAL DOUBLER (7075-T6 0.160) IAW DC8 SRM 57-2-1 PG 133-134 FIG 36.  CLEANED, TREATED AND APPLIED YELLOW TOP COATING TO INTERNAL DOUBLER IAW DC8 SRM 51-1-12 PG 7, 21.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS IAW DC8 SRM 57-2-1 PG 133-134 FIG 36 DC8 SRM 51-1-20D PG 9, DC8 SRM 51-1-21 PG 1.
